# SDR 2003UALA00027

- Difficulty date: January 6, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 71,843 hours, 18,513 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Part time: 300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST NR 4 RIGHT AFT MLG WHEEL.  RETURNED TO FIELD. WHEEL LOSS BELIEVED DUE TO BEARING FAILURE.  INSPECTION OF RECOVERED PARTS REFLECT LACK OF LUBRICATION OF INBOARD WHEEL BEARING.   NR 4R WHEEL AND BRAKE REPLACED.  NR 3R MATE REPLACED, REAR AXLE REPLACED.  EXTENSION-RETRACTION TEST ACCOMPLISHED CHECKED OKAY.
